| Model Number |
V+C+PRO, ENGLISH |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
Event or Problem Description
It was reported to ventec that the device "was not blowing like normal" (i.E.Low to no ventilation output).There was patient involvement associated with the reported event; however, there was no patient harm as a result of the reported issue.
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it not ventilating could not be duplicated or confirmed.Ventec evaluated the device's electronic records (system logs) where no abnormalities were observed.Proper device operation was confirmed through functional and performance testing.During the device evaluation, ventec visually observed contamination (dust) throughout the device's low pressure path which warranted ventec replacing the blower and couplers, however, it could not be confirmed if the contamination contributed to the reported issue.The cause of the reported issue could not be determined.